Vol. 7, No. 8, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Principal $W$-algebras for $\operatorname{GL}(m\vert n)$

Jonathan Brown, Jonathan Brundan and Simon M. Goodwin

Vol. 7 (2013), No. 8, 1849–1882
Abstract

We consider the (finite) W-algebra Wm|n attached to the principal nilpotent orbit in the general linear Lie superalgebra glm|n(). Our main result gives an explicit description of Wm|n as a certain truncation of a shifted version of the Yangian Y (gl1|1). We also show that Wm|n admits a triangular decomposition and construct its irreducible representations.

Keywords
$W$-algebras, Lie superalgebras
Mathematical Subject Classification 2010
Primary: 17B10
Secondary: 17B37
Milestones
Received: 10 May 2012
Accepted: 17 December 2012
Published: 24 November 2013
Authors
Jonathan Brown
Department of Mathematics, Computer Science, and Statistics
State University of New York College at Oneonta
Oneonta, NY 13820
United States
Jonathan Brundan
Department of Mathematics
University of Oregon
Eugene, OR 97403
United States
Simon M. Goodwin
School of Mathematics
University of Birmingham
Birmingham  B15 2TT
United Kingdom